MAUDE Adverse Event Report: TYBER MEDICAL A.L.P.S. MVX¿; 3.0MM IM NAIL 50MM

TYBER MEDICAL A.L.P.S. MVX¿; 3.0MM IM NAIL 50MM
Model Number 770300050
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2026, a screw broke inside of the canal.It was a metacarpal nail out of the mvx hand system.We had to try to remove the nail which was unsuccessful.There was more bone removal because of the broken nail.Add another hour and a half to the case.Nail had to stay in.
 
Additional Manufacturer Narrative
The event was evaluated and investigated with the currently available information.The impacted device remains implanted and not available for return; therefore a device evaluation was unable to be performed.A device history record review was unable to be performed for lot related nonconformities, as no identifying lot information was made available.A historical data analysis identified no trends related to the nature of this event.The root cause cannot be established with the available information.

Brand Name
A.L.P.S. MVX¿
Common Device Name
3.0MM IM NAIL 50MM
Manufacturer (Section D)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer Contact
tamara lewis
83 s commerce way
bethlehem, PA 18017
MDR Report Key25160834
Report Number3012966183-2026-00005
Device Sequence Number10737720
Product Code HWC
UDI-Device Identifier00196449011759
UDI-Public00196449011759
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K253042
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number770300050
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Initial Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown